RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2001, Volume 37, Number 11, Pages 1568–1570 (Mi de10497)  

Short Communications

Similarity Invariants for a Class of Linear Controlled Systems

N. I. Osetinskiia, F. S. Vainshteinb

a Gubkin Russian State University
b Georgia Institute of Technology, USA

Full text: PDF file (539 kB)

English version:
Differential Equations, 2001, 37:11, 1647–1650

Bibliographic databases:

UDC: 517.977
Received: 25.06.2001

Citation: N. I. Osetinskii, F. S. Vainshtein, “Similarity Invariants for a Class of Linear Controlled Systems”, Differ. Uravn., 37:11 (2001), 1568–1570; Differ. Equ., 37:11 (2001), 1647–1650

Citation in format AMSBIB
\Bibitem{OseVai01}
\by N.~I.~Osetinskii, F.~S.~Vainshtein
\paper Similarity Invariants for a Class of Linear Controlled Systems
\jour Differ. Uravn.
\yr 2001
\vol 37
\issue 11
\pages 1568--1570
\mathnet{http://mi.mathnet.ru/de10497}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1951194}
\transl
\jour Differ. Equ.
\yr 2001
\vol 37
\issue 11
\pages 1647--1650
\crossref{https://doi.org/10.1023/A:1017989420691}


Linking options:
  • http://mi.mathnet.ru/eng/de10497
  • http://mi.mathnet.ru/eng/de/v37/i11/p1568

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:32
    Full text:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019